MathSciNet Relay Station
MathSciNet bibliographic data
MR1209985 (94c:05071) 05E10 (13F50)
Abhyankar, Shreeram S.; Joshi, Sanjeevani B. Generalized coinsertion and standard multitableaux. J. Statist. Plann. Inference 34 (1993), no. 1, 5–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement